Alert archive / Missouri / Winter Weather Advisories in 2021
Winter Weather Advisory 6, NWS St. Louis, MO
NWS St. Louis, MO issued this winter weather advisory at Jan 26, 2021, 8:19 PM CST for 29 counties in Missouri; 17 counties in Illinois. It took effect at Jan 27, 2021, 12:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2021, 8:19 PM CST (02:19 UTC)
- In effect from
- Jan 27, 2021, 12:00 AM CST
- Expired
- Jan 27, 2021, 3:00 PM CST
- In force
- 15 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
862 WWUS43 KLSX 270219 WSWLSX URGENT - WINTER WEATHER MESSAGE National Weather Service Saint Louis MO 819 PM CST Tue Jan 26 2021 ...Accumulating Snow Expected Late Tonight into Wednesday... MOZ026-034-041-042-047>051-059-060-062-072-073-084-085-099-271430- /O.NEW.KLSX.WW.Y.0006.210127T0600Z-210127T1800Z/ Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO- Gasconade MO-Iron MO-Madison MO-Moniteau MO-Monroe MO- Montgomery MO-Osage MO-Reynolds MO-Shelby MO-Warren MO- Washington MO- Including the cities of Columbia, Fulton, Jefferson City, Mexico, Sullivan, Union, and Washington 819 PM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Portions of central, east central, northeast and southeast Missouri. * WHEN...From midnight tonight to noon CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. The latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ Maples
4 follow-up statements
185 WWUS43 KLSX 270909 WSWLSX URGENT - WINTER WEATHER MESSAGE National Weather Service Saint Louis MO 309 AM CST Wed Jan 27 2021 MOZ085-272100- /O.CAN.KLSX.WW.Y.0006.000000T0000Z-210127T1800Z/ /O.NEW.KLSX.WW.Y.0007.210127T1200Z-210127T2100Z/ Madison MO- 309 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Madison MO County. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. The latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-061-063>065-074- 075-272100- /O.EXB.KLSX.WW.Y.0006.210127T1200Z-210127T2100Z/ Bond IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jefferson MO- Jersey IL-Lincoln MO-Macoupin IL-Madison IL-Marion IL-Monroe IL- Montgomery IL-Randolph IL-Saint Charles MO-Saint Clair- Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Washington IL- Including the cities of Alton, Belleville, Cahokia, Centralia, Chester, Edwardsville, Farmington, Litchfield, Saint Charles, Saint Louis, Salem, Sparta, and Vandalia 309 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Portions of east central and southeast Missouri and south central and southwest Illinois. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. In Illinois, the latest road conditions can be obtained on the Internet at www.gettingaroundillinois.com. In Missouri, the latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ ILZ095>097-MOZ018-019-027-035-036-271800- /O.EXA.KLSX.WW.Y.0006.000000T0000Z-210127T1800Z/ Adams IL-Brown IL-Knox MO-Lewis MO-Marion MO-Pike IL-Pike MO- Ralls MO- Including the cities of Bowling Green, Hannibal, Mount Sterling, Pittsfield, and Quincy 309 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow. Additional snow accumulations of up to two inches. * WHERE...Portions of northeast Missouri and west central Illinois. * WHEN...Until Noon CST today. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. In Illinois, the latest road conditions can be obtained on the Internet at www.gettingaroundillinois.com. In Missouri, the latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ MOZ026-034-041-042-047>051-059-060-062-072-073-084-099-271800- /O.CON.KLSX.WW.Y.0006.000000T0000Z-210127T1800Z/ Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO- Gasconade MO-Iron MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO- Reynolds MO-Shelby MO-Warren MO-Washington MO- Including the cities of Columbia, Fulton, Jefferson City, Mexico, Sullivan, Union, and Washington 309 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow expected. Total snow accumulations of one to three inches. * WHERE...Portions of central, east central, northeast and southeast Missouri. * WHEN...Until Noon CST today. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. The latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ Britt
000 WWUS43 KLSX 271805 WSWLSX URGENT - WINTER WEATHER MESSAGE National Weather Service Saint Louis MO 1205 PM CST Wed Jan 27 2021 ILZ095>097-MOZ036-272000- /O.EXP.KLSX.WW.Y.0006.000000T0000Z-210127T1800Z/ /O.NEW.KLSX.WW.Y.0008.210127T1805Z-210127T2000Z/ Adams IL-Brown IL-Pike IL-Pike MO- Including the cities of Bowling Green, Mount Sterling, Pittsfield, and Quincy 1205 PM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of up to one inch. * WHERE...In Missouri, Pike MO County. In Illinois, Adams IL, Brown IL and Pike IL Counties. * WHEN...Until 2 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. In Illinois, the latest road conditions can be obtained on the Internet at www.gettingaroundillinois.com. In Missouri, the latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ MOZ018-019-026-027-034-035-041-042-047>051-059-060-062-072-073- 084-099-271915- /O.EXP.KLSX.WW.Y.0006.000000T0000Z-210127T1800Z/ Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO- Gasconade MO-Iron MO-Knox MO-Lewis MO-Marion MO-Moniteau MO- Monroe MO-Montgomery MO-Osage MO-Ralls MO-Reynolds MO-Shelby MO- Warren MO-Washington MO- Including the cities of Columbia, Fulton, Hannibal, Jefferson City, Mexico, Sullivan, Union, and Washington 1205 PM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Accumulating snow is ending across the region. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-061-063>065-074- 075-272100- /O.CON.KLSX.WW.Y.0006.000000T0000Z-210127T2100Z/ Bond IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jefferson MO- Jersey IL-Lincoln MO-Macoupin IL-Madison IL-Marion IL-Monroe IL- Montgomery IL-Randolph IL-Saint Charles MO-Saint Clair- Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Washington IL- Including the cities of Alton, Belleville, Cahokia, Centralia, Chester, Edwardsville, Farmington, Litchfield, Saint Charles, Saint Louis, Salem, Sparta, and Vandalia 1205 PM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Snow expected. Total snow accumulations of two to three inches. * WHERE...Portions of east central and southeast Missouri and south central and southwest Illinois. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. In Illinois, the latest road conditions can be obtained on the Internet at www.gettingaroundillinois.com. In Missouri, the latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ MOZ085-272100- /O.CON.KLSX.WW.Y.0007.000000T0000Z-210127T2100Z/ Madison MO- 1205 PM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Snow expected. Total snow accumulations of two to three inches. * WHERE...Madison MO County. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. The latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ Glass
182 WWUS43 KLSX 272003 WSWLSX URGENT - WINTER WEATHER MESSAGE National Weather Service Saint Louis MO 203 PM CST Wed Jan 27 2021 MOZ074-075-272115- /O.CAN.KLSX.WW.Y.0006.000000T0000Z-210127T2100Z/ Saint Francois MO-Sainte Genevieve MO- Including the city of Farmington 203 PM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Accumulating snowfall has ended across the area. $$ MOZ085-272115- /O.CAN.KLSX.WW.Y.0007.000000T0000Z-210127T2100Z/ Madison MO- 203 PM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Accumulating snowfall has ended across the area. $$ ILZ095>097-MOZ036-272115- /O.EXP.KLSX.WW.Y.0008.000000T0000Z-210127T2000Z/ Adams IL-Brown IL-Pike IL-Pike MO- Including the cities of Bowling Green, Mount Sterling, Pittsfield, and Quincy 203 PM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Accumulating snowfall has ended across the area. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-061-063>065- 272115- /O.CON.KLSX.WW.Y.0006.000000T0000Z-210127T2100Z/ Bond IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jefferson MO- Jersey IL-Lincoln MO-Macoupin IL-Madison IL-Marion IL-Monroe IL- Montgomery IL-Randolph IL-Saint Charles MO-Saint Clair- Saint Louis City MO-Saint Louis MO-Washington IL- Including the cities of Alton, Belleville, Cahokia, Centralia, Chester, Edwardsville, Litchfield, Saint Charles, Saint Louis, Salem, Sparta, and Vandalia 203 PM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Snow continuing. Total snow accumulations of two to three inches. * WHERE...Portions of east central and southeast Missouri and south central and southwest Illinois. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of accumulating snow will primarily cause travel difficulties. Roads may rapidly become slippery once the snow begins, so motorists should plan for a slower than normal trip. Be especially alert when approaching bridges, overpasses, and curves. In Illinois, the latest road conditions can be obtained on the Internet at www.gettingaroundillinois.com. In Missouri, the latest road conditions can be obtained on the Internet at traveler.modot.org/map/ or by calling 1-888-275-6636. && $$ Glass
465 WWUS43 KLSX 272101 WSWLSX URGENT - WINTER WEATHER MESSAGE National Weather Service Saint Louis MO 301 PM CST Wed Jan 27 2021 ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-061-063>065- 272215- /O.EXP.KLSX.WW.Y.0006.000000T0000Z-210127T2100Z/ Bond IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jefferson MO- Jersey IL-Lincoln MO-Macoupin IL-Madison IL-Marion IL-Monroe IL- Montgomery IL-Randolph IL-Saint Charles MO-Saint Clair- Saint Louis City MO-Saint Louis MO-Washington IL- Including the cities of Alton, Belleville, Cahokia, Centralia, Chester, Edwardsville, Litchfield, Saint Charles, Saint Louis, Salem, Sparta, and Vandalia 301 PM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Snow was ending across the area and any additional snowfall will be light with little or no additional accumulation. $$ Glass
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this winter weather advisory went out at Jan 26, 5:58 PM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Jan 26, 5:58 PM CST, 2 hours 21 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 558 PM CST Tue Jan 26 2021 .SHORT TERM... (Through Late Wednesday Night) Issued at 259 PM CST Tue Jan 26 2021 Widespread stratus and dry conditions should continue into tonight along with very weak CAA given light northerly flow. Despite abundant cloud cover, the weak CAA should allow low temps tonight to fall into the 20Fs with some upper 10Fs possible across northeastern MO. Late tonight into Wednesday, an upper-level shortwave trough is expected to progress eastward from the Central Plains into the Mid- Mississippi River Valley. Increasing mid-level DCVA along the leading edge of the shortwave trough and weak frontogenesis will drive a band of light snow that is progged to overspread the forecast area from west to east early Wednesday morning. Storm snow total accumulations will likely be from around 1.5" across northeastern MO and below 1" elsewhere in the forecast area. Due to marginal snow accumulations and low snowfall rates expected only limited impacts are anticipated. For these reasons, a Winter Weather Advisory was not issued with this forecast package. Most of the snow should begin to exit the forecast area from late morning into the early afternoon. Cloud cover, persisting weak CAA, and snowfall should limit Wednesday's high temps to between 5 to 15F below average. Pfahler .LONG TERM... (Thursday through Next Tuesday) Issued at 259 PM CST Tue Jan 26 2021 A sprawling upper-level ridge is forecast to dominate the Central Plains and Midwest Thursday into Friday as it slowly shifts eastward. This evolution should provide dry and mostly clear conditions across the forecast area thanks to large-scale subsidence from mid-level height rises. The axis of an attendant low-level ridge is also expected to shift east of the region through the day Thursday with WAA ensuing as low-level flow backs to the south- southwest. The WAA should promote moderation of temps to slightly above average by Friday. Saturday into Sunday, global model guidance is in general agreement of the timing and structure of an upper-level trough pivoting across the Central Plains into the Midwest while becoming increasingly negatively tilted. This upper-level trough is anticipated to induce a surface low and trailing cold front that will traverse the Midwest Saturday into Sunday. Lift associated with the upper-level trough and surface low will combine with appreciable moisture return from the Gulf of Mexico to provide the next opportunity for widespread precip across the forecast area. This idea is well supported by nearly all GEFS and EPS members depicting measurable precip during the period. Currently, the expectation is for all precip to predominantly be rain; however, frozen precip may mix with the rain at both precip onset and end. CAA with northwesterly low-level flow in the wake of the surface low and cold front will cause temps to fall to near average by Sunday. Early next week, there is indications among global model guidance that, behind the upper-level trough, a series of upper-level shortwave troughs could navigate northwesterly upper-level flow likely prevailing over the Midwest. However, precip chances during this period of time appear minimal given scarce available moisture with dry, continental northwesterly flow existing at low levels as well. Otherwise, the northwesterly low-level should maintain near average temps. Pfahler && .AVIATION... (For the 00z TAFs through 00z Wednesday Evening) Issued at 524 PM CST Tue Jan 26 2021 The primary issue through the period will be the pending winter weather late tonight into the day Wednesday. MVFR stratus clouds will cover the entire region through the first several hours of the forecast. A system will eject out of the plains by late tonight with an increasing potential for snow from west to east. Little has changed with regard to timing and placement, arriving around KCOU after midnight with chances ramping up around 09z. Snow potential expands to KUIN and metro terminals between 11z and 14z. Snow will be accompanied by IFR ceilings with dropping visibilities. It was appropriate to blanket the area with 2SM reductions. However, latest indications show the potential for pocket of better snowfall that may decrease visibilities to 1SM or less. The best potential for sub-1SM visibilities will run from KCOU to the metro terminals in a 2-3 hour window as the system pivots through: 12z-15z at KCOU and 15z-18z at metro terminals. The system quickly moves east from early to mid-afternoon. Low end MVFR ceilings will bring us to the end of the period with VFR likely coming after the valid time. SPECIFICS FOR KSTL: Winter weather will be the focus from Wednesday morning into the early afternoon. MVFR stratus is expected to hold tight through much of the night. The next system likely encroaches on the terminal through about daybreak Wednesday morning with snow developing from west to east. MVFR ceiling low to IFR as snow begin to set in. While 2SM is a pretty safe call, trends looks as if this may be a big optimistic with a brief period of steadier snowfall and low visibility from mid to late morning. We will continue to keep an eye on trends with the potential for more a more detailed update in the next package. Overall, expect snowfall to exit through early afternoon with IFR ceilings gradually lifting to MVFR through into the early evening. VFR conditions may arrive just after dusk with quieter condition through Wednesday night. Maples && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jan 26, 2:56 PM CST, 5 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 256 PM CST Tue Jan 26 2021 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-272100- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 256 PM CST Tue Jan 26 2021 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Light snow will begin to move into central and northeastern Missouri late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light snow will spread into the remainder of the region during the morning before ending early Wednesday afternoon. Total snow accumulations should range from around 1.5 inches across northeastern Missouri to one inch or less elsewhere. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snow amounts to the National Weather Service. Pfahler
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:09 AM CST | Winter Weather Advisory | LSX | Madison | 11 hr |
| Jan 27, 12:05 PM CST | Winter Weather Advisory | LSX | Pike | 115 min |
Nearby
Winter Weather Advisories in Missouri, 2021Winter Weather Advisories in Illinois, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.